Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 3, 2012, 5:38 PM EDT for Mercer County, Middlesex County, Monmouth County, New Jersey. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 5:38 PM EDT (21:38 UTC)
- Expired
- Jun 3, 2012, 6:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS81 KPHI 032138 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 538 PM EDT SUN JUN 3 2012 NJZ009-010-012>015-019-020-PAZ069-032245- BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 538 PM EDT SUN JUN 3 2012 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON... HUNTERDON...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF TRENTON...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR PENNINGTON...HOPEWELL AROUND 545 PM...EDINBURG...LAWRENCEVILLE AROUND 600 PM...WINDSOR... IMLAYSTOWN AROUND 615 PM...SIX FLAGS THEME PARK...CLARKSBURG AROUND 630 PM...JACKSON AND CEDAR GLEN WEST AROUND 645 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE INTO THE EARLY EVENING. LAT...LON 4026 7399 3993 7430 4035 7505 4065 7480 $$ FORECASTER:
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 3, 3:19 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 3, 3:19 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT SUN JUN 3 2012
.SYNOPSIS...
LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SHIFT SOUTHEAST
AND BE OFF THE NEW ENGLAND COAST BY MONDAY MORNING. THE LOW WILL
VERY SLOWLY CONTINUE EASTWARD INTO THE NORTH ATLANTIC, BUT WEATHER
OVER THE MID ATLANTIC REGION WILL BE SOMEWHAT UNSETTLED FOR MUCH OF
THE COMING WEEK. HIGH PRESSURE MAY ARRIVE FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SCATTERED SHOWERS AND ISOLATED TSTMS CONTINUE TO MOVE ACROSS THE
REGION THIS AFTERNOON. THE UPPER LOW OVER THE AREA ALONG WITH ITS
COLDER AIR ALOFT HAS CONTRIBUTED TO THE UNSTABLE CONDITIONS. SMALL
HAIL HAS BEEN REPORTED WITH SOME OF THE ACTIVITY THIS AFTERNOON.
THE SHOWERS WILL CONTINUE INTO THE EARLY EVENING BEFORE DIMINISHING
AROUND MIDNIGHT. SKIES WILL BECOME PARTLY CLOUDY AFTER THAT. LOWS
TONIGHT WILL RANGE FROM THE UPPER 40S TO MID 50S ACROSS THE NRN
THIRD OF THE AREA...TO THE MID 50S TO LOW 60S ACROSS THE SOUTH.
WINDS WILL SHIFT TO NORTHWEST OR NORTH AROUND 5 TO 10 MPH OVERNIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER BATCH OF SHOWERS MAY ARRIVE EARLY ACROSS THE REGION AS THE
UPPER LOW CROSSES THE AREA. SCATTERED SHOWERS MAY BE ACROSS THE
NORTHERN AREAS DURING THE MORNING. OTHER SCATTERED SHOWERS AND
ISOLATED TSTMS WILL DEVELOP ACROSS THE ENTIRE REGION MON AS THE
UNSETTLED PATTERN WITH THE UPPER LOW CONTINUES ACROSS THE AREA.
TEMPERATURES ON MON WILL BE COOLER THAN TODAY...WITH HIGHS MOSTLY IN
THE 60S EXCEPT FOR A FEW LOW 70S ACROSS THE DELMARVA AREA AND SRN
NJ. WINDS WILL BE MOSTLY NRLY OR NWRLY AT 10 TO 15 MPH.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE REGION WILL BE UNDER THE INFLUENCE OF A SLOW MOVING MID LEVEL
LOW THROUGH MUCH OF THE PERIOD. A TROUGH AXIS MOVING AROUND THE LOW
MAY ENHANCE THE RAIN THREAT ON TUESDAY, AND THERE MAY BE OTHERS
LATER IN THE WEEK. OTHERWISE, THE PATTERN WILL BE UNSETTLED WITH A
DIURNAL TENDENCY INTO FRIDAY. PERHAPS WE ARE BEING OPTIMISTIC BY
BELIEVING THE GENERAL TIMING OF THE LONG RANGE MODELS WITH REGARD TO
WHEN THIS SYSTEM STOPS INFLUENCING OUR WEATHER, BUT THERE IS SOME
AGREEMENT THAT RIDGING SHOULD START TO TAKE OVER FOR THE WEEKEND.
BELOW NORMAL TEMPERATURES AT THE BEGINNING OF THE PERIOD WILL MAKE A
SLOW CLIMB TOWARD NORMAL, AND WE PRESENTLY FORECAST THEM TO REACH
NORMAL BY THE WEEKEND.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A VFR FORECAST BY-IN-LARGE WITH ONLY BRIEF PERIODS OF LOWER
CONDITIONS IN SCATTERED SHOWERS AND PERHAPS A TSTM THIS EVENING.
MOSTLY VFR OVERNIGHT...PATCHY FOG POSSIBLE LATE...BUT NOT IN THE
PRESENT TAFS. SCATTERED SHOWERS/ISOLATED TSTMS MON...BUT LOW CONFID
IN PLACEMENT/TIMING SO NOT IN THE TAFS ATTM. WINDS W OR NW EARLY
TONIGHT...SHIFTING TO NRLY BY MORNING.
OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS. A MODERATE NORTH TO NORTHEAST
WIND IS FORECAST. MODERATE CONFIDENCE.
TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED
SHOWERS. FAVORED TIMES FOR SHOWERS ARE IN THE AFTERNOON AND EARLY
EVENING. A LIGHT TO MODERATE NORTH TO NORTHEAST WIND IS FORECAST
INTO WEDNESDAY, AFTER WHICH TIME A LIGHT SOUTHERLY FLOW WILL
DEVELOP. LOW TO MODERATE CONFIDENCE.
&&
.MARINE...
LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS THE WATERS TONIGHT.
WINDS WHICH ARE MOSTLY WEST OR NORTHWEST THIS AFTERNOON WILL REMAIN
INTO THE EVENING AND THEN SHIFT TO NORTHERLY OR A BIT NORTHEAST
TOWARD MORNING. WIND SPEEDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SCA CRITERIA. SEAS SHOULD BE MOSTLY 2 TO 4 FT ON THE OCEAN.
SCATTERED SHOWERS AND A FEW TSTMS ARE POSSIBLE INTO THE EARLY
EVENING BEFORE DIMINISHING. MUCH THE SAME WEATHER ON MONDAY WITH
SCATTERED SHOWERS AND A FEW ISOLATED TSTMS. WINDS MON MOSTLY NW WITH
SPEEDS 10 TO 15 KTS AND GUSTS AROUND 20 KTS.
OUTLOOK...
THE MID LEVEL LOW WILL HELP GENERATE A SURFACE LOW TO OUR EAST ON
MONDAY THAT MAY GENERATE SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY
OR MONDAY NIGHT INTO TUESDAY NIGHT. WINDS WOULD DIMINISH BEFORE SEAS
SUBSIDE. NO OTHER PERIOD OF ADVISORY CONDITIONS IS PRESENTLY
FORECAST DURING THE LONG TERM.
&&
.TIDES/COASTAL FLOODING...
THE FULL MOON WILL OCCUR MON MORNING...SO ONLY SMALL TIDAL
DEPARTURES ARE NEEDED TO REACH MINOR TIDAL FLOODING. AS HAS BEN THE
CASE THE PAST FEW NIGHTS...MINOR TIDAL FLOODING LOOKS LIKELY...SO
THE CFW ADVISORY ISSUED EARLIER WILL REMAIN. TIDAL VALUES AT THE
TIME OF HIGH TIDE TONIGHT SHOULD FALL WELL IN THE MINOR TIDAL
FLOODING RANGE. HIGH TIDE AT THE SHORE AND LOWER DEL BAY IS BETWEEN
7 AND 9 PM...LATER ALONG THE BACK BAYS. UPPER DELAWARE BAY AND THE
TIDAL DEL RIVER HAS HIGH TIDE BETWEEN 9 PM AND 2 AM.
INCREASING NORTHEAST WINDS ON MONDAY AND LINGERING SWELLS INTO
TUESDAY COULD RESULT IN TIDAL SURGES UP TO ONE FOOT ABOVE NORMAL
MONDAY NIGHT INTO TUESDAY NIGHT. HIGH TIDES MONDAY AND TUESDAY
EVENING ALONG THE ATLANTIC COAST, RARITAN BAY AND PERHAPS LOWER
DELAWARE BAY COULD APPROACH MODERATE FLOODING LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 3 AM EDT
MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 3 AM EDT
MONDAY FOR NJZ016>019.
DE...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
DEZ002>004.
COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 3 AM EDT
MONDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...AMC/DELISI
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...AMC/DELISI
AVIATION...O'HARA/AMC/DELISI
MARINE...O'HARA/AMC/DELISI
TIDES/COASTAL FLOODING...O'HARA/AMC/DELISIHazardous weather outlook, Jun 3, 3:25 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EDT SUN JUN 3 2012 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 042100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 325 PM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-042100- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 325 PM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TIDAL FLOODING MAY APPROACH MODERATE LEVELS ON MONDAY NIGHT AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-042100- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 325 PM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MINOR TIDAL FLOODING IS POSSIBLE ON MONDAY NIGHT AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-042100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 PM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 3, 2:48 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SPRING CITY 40.18N 75.55W
06/03/2012 M0.75 INCH CHESTER PA NWS EMPLOYEE
PEA TO DIME SIZE HAIL IN SPRING CITY
0130 PM HAIL BETHLEHEM TWP 40.67N 75.00W
06/03/2012 M0.50 INCH HUNTERDON NJ COCORAHS
0141 PM HAIL ANNANDALE 40.65N 74.89W
06/03/2012 E0.50 INCH HUNTERDON NJ PUBLIC
0146 PM HAIL LEBANON 40.64N 74.84W
06/03/2012 E0.75 INCH HUNTERDON NJ PUBLIC
0155 PM HAIL CLINTON 40.64N 74.91W
06/03/2012 M0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PEA TO DIME SIZE HAIL LASTING ABOUT 5 MINUTES
0158 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
06/03/2012 E0.88 INCH HUNTERDON NJ PUBLIC
NICKEL SIZE HAIL IN WHITEHOUSE STATION
&&
EVENT NUMBER PHI1200133 PHI1200132 PHI1200137 PHI1200136 PHI1200134
PHI1200135
KLINESpecial weather statement, Jun 3, 4:21 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT SUN JUN 3 2012
NJZ007-PAZ054-055-061-062-069-032115-
BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
421 PM EDT SUN JUN 3 2012
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...CARBON...LEHIGH...
MONROE...NORTHAMPTON AND WARREN COUNTIES...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LEHIGHTON...MOVING SOUTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EMERALD...NEFFS AROUND 430
PM...NORTH CATASAUQUA...COPLAY AROUND 445 PM...BETHLEHEM...FOUNTAIN
HILL AROUND 500 PM...FREEMANSBURG AND HELLERTOWN AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4073 7505 4063 7512 4063 7514 4058 7519
4056 7517 4044 7527 4068 7588 4074 7577
4086 7594 4099 7565
NIERENBERGLocal storm report, Jun 3, 4:38 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SPRING CITY 40.18N 75.55W
06/03/2012 M0.75 INCH CHESTER PA NWS EMPLOYEE
PEA TO DIME SIZE HAIL IN SPRING CITY
0130 PM HAIL BETHLEHEM TWP 40.67N 75.00W
06/03/2012 M0.50 INCH HUNTERDON NJ COCORAHS
0141 PM HAIL ANNANDALE 40.65N 74.89W
06/03/2012 E0.50 INCH HUNTERDON NJ PUBLIC
0146 PM HAIL LEBANON 40.64N 74.84W
06/03/2012 E0.75 INCH HUNTERDON NJ PUBLIC
0155 PM HAIL CLINTON 40.64N 74.91W
06/03/2012 M0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PEA TO DIME SIZE HAIL LASTING ABOUT 5 MINUTES
0158 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
06/03/2012 E0.88 INCH HUNTERDON NJ PUBLIC
NICKEL SIZE HAIL IN WHITEHOUSE STATION
0431 PM HAIL SCHNECKSVILLE 40.68N 75.62W
06/03/2012 M0.75 INCH LEHIGH PA TRAINED SPOTTER
DIME SIZE HAIL IN SCHNECKSVILLE
&&
EVENT NUMBER PHI1200133 PHI1200132 PHI1200137 PHI1200136 PHI1200134
PHI1200135 PHI1200138
KLINESpecial weather statement, Jun 3, 4:53 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 453 PM EDT SUN JUN 3 2012 NJZ007-009-010-012-015-PAZ061-062-069-032145- BUCKS PA-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-NORTHAMPTON PA- SOMERSET NJ-WARREN NJ- 453 PM EDT SUN JUN 3 2012 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...LEHIGH... MERCER...MIDDLESEX...NORTHAMPTON...SOMERSET AND WARREN COUNTIES... AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ALLENTOWN...MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR RIEGELSVILLE...HELLERTOWN AROUND 500 PM...FRENCHTOWN...MILFORD AROUND 515 PM...SAND BROOK... FLEMINGTON AROUND 530 PM...SKILLMAN AND CLOVERHILL AROUND 545 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4048 7442 4025 7458 4055 7554 4079 7535 NIERENBERG
Local storm report, Jun 3, 4:56 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SPRING CITY 40.18N 75.55W
06/03/2012 M0.75 INCH CHESTER PA NWS EMPLOYEE
PEA TO DIME SIZE HAIL IN SPRING CITY
0130 PM HAIL BETHLEHEM TWP 40.67N 75.00W
06/03/2012 M0.50 INCH HUNTERDON NJ COCORAHS
0141 PM HAIL ANNANDALE 40.65N 74.89W
06/03/2012 E0.50 INCH HUNTERDON NJ PUBLIC
0146 PM HAIL LEBANON 40.64N 74.84W
06/03/2012 E0.75 INCH HUNTERDON NJ PUBLIC
0155 PM HAIL CLINTON 40.64N 74.91W
06/03/2012 M0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PEA TO DIME SIZE HAIL LASTING ABOUT 5 MINUTES
0158 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
06/03/2012 E0.88 INCH HUNTERDON NJ PUBLIC
NICKEL SIZE HAIL IN WHITEHOUSE STATION
0431 PM HAIL SCHNECKSVILLE 40.68N 75.62W
06/03/2012 M0.75 INCH LEHIGH PA TRAINED SPOTTER
DIME SIZE HAIL IN SCHNECKSVILLE
0450 PM HAIL ALLENTOWN 40.59N 75.48W
06/03/2012 M0.75 INCH LEHIGH PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1200133 PHI1200132 PHI1200137 PHI1200136 PHI1200134
PHI1200135 PHI1200138 PHI1200139
KLINESpecial weather statement, Jun 3, 5:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 538 PM EDT SUN JUN 3 2012 NJZ009-010-012>015-019-020-PAZ069-032245- BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 538 PM EDT SUN JUN 3 2012 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON... HUNTERDON...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF TRENTON...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR PENNINGTON...HOPEWELL AROUND 545 PM...EDINBURG...LAWRENCEVILLE AROUND 600 PM...WINDSOR... IMLAYSTOWN AROUND 615 PM...SIX FLAGS THEME PARK...CLARKSBURG AROUND 630 PM...JACKSON AND CEDAR GLEN WEST AROUND 645 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE INTO THE EARLY EVENING. LAT...LON 4026 7399 3993 7430 4035 7505 4065 7480 FORECASTER:
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:57 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 23 hr |
| Jun 3, 12:33 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jun 3, 1:32 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris and 4 more | 118 min |
| Jun 3, 1:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 31 min |
| Jun 3, 2:47 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 118 min |
| Jun 3, 4:53 PM EDT | Special Weather Statement | PHI | Hunterdon | 52 min |
| Jun 3, 5:59 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jun 3, 7:20 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Ocean and 1 more | 85 min |
| Jun 3, 4:21 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 54 min |
| Jun 3, 6:05 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 85 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.